A 33-year-old member asked:
Disclaimer

what to do if i have problems after taking a beta blocker?

1 doctor answer
Dr. Robert Varady
Specializes in Family Medicine
May need to stop it: If you've been taking it for just a short time, you can stop the medicine. If you've been on it for a while, you'll need to taper the dose down .
Answered on Jan 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Need more info: What kinds of problems?
A 16-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Inform dentist: Please inform your dentist of all of your health issues so that s/he may take appropriate precautions and adjust the treatment accordingly.
1
1 thank
A 45-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Better avoid: for now, till evaluated by a cardiologist, Diflucan can cause some rythm problems, although it doesn't interact with beta blockers. Ask your treating ... Read More
A 33-year-old female asked:
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
More info needed: No one should pass out or have vision trouble from a HR of 120. Rather than simply trying to force the heart to beat slower, I would try to figure out ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month